# SDR HNAA2013052700307

- Difficulty date: May 27, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,390 hours, 59,356 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI1553505
- Condition: Inoperative
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR NOT PAINTING WEATHER OR GROUND.  R & R RADAR RT IAW 34-41-04.  OPS CHECKED GOOD IAW SB 34-18.
